# SDR QXEA2009120101015

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,254 hours, 21,772 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT OTBD NR 4 FLAP FWD FITTING TO TRACK CARRIAGE HAS TOOLING MARKS INSIDE FITTING RADIUS. BLENDED OUT TOOLING MARKS.  MAPPED DAMAGE FOR ENGINEERING.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01, NO CRACKS NOTED.  ALL WORK DONE IAW RD 8/4-57-1285/3.
